Alert archive / Arizona / Wind Advisories in 2014
Wind Advisory 8, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Mar 31, 2014, 3:35 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 1, 2014, 10:00 AM MST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 3:35 PM MST (22:35 UTC)
- In effect from
- Apr 1, 2014, 10:00 AM MST
- Expired
- Apr 1, 2014, 8:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.6 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
980 WWUS75 KFGZ 312235 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 335 PM MST MON MAR 31 2014 AZZ010>017-039-040-010645- /O.NEW.KFGZ.WI.Y.0008.140401T1900Z-140402T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 335 PM MST MON MAR 31 2014 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TO 8 PM MST TUESDAY. * TIMING...STRONG WINDS TUESDAY FROM NOON (1 PM MDT) TO 8 PM MST (9 PM MDT). * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
4 follow-up statements
917 WWUS75 KFGZ 010520 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1020 PM MST MON MAR 31 2014 AZZ010>017-039-040-011330- /O.CON.KFGZ.WI.Y.0008.140401T1900Z-140402T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1020 PM MST MON MAR 31 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MST TUESDAY... * TIMING...STRONG WINDS TUESDAY FROM NOON (1 PM MDT) TO 8 PM MST (9 PM MDT). * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
535 WWUS75 KFGZ 011023 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 323 AM MST TUE APR 1 2014 AZZ010>017-039-040-020300- /O.EXT.KFGZ.WI.Y.0008.140401T1700Z-140402T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 323 AM MST TUE APR 1 2014 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...STRONG WINDS TODAY FROM 10 AM (11 AM MDT) TO 8 PM MST (9 PM MDT). * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
013 WWUS75 KFGZ 012102 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 202 PM MST TUE APR 1 2014 AZZ010>014-039-040-020300- /O.NEW.KFGZ.DU.Y.0003.140401T2102Z-140402T0300Z/ /O.CON.KFGZ.WI.Y.0008.000000T0000Z-140402T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 202 PM MST TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... ...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...STRONG WINDS TODAY UNTIL 8 PM MST (9 PM MDT). * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 55 MPH. * VISIBILITY...VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE...AND OCCASIONALLY AS LOW AS ONE ONE-QUARTER MILE * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ AZZ009-020300- /O.NEW.KFGZ.DU.Y.0003.140401T2102Z-140402T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- 202 PM MST TUE APR 1 2014 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. * TIMING...STRONG WINDS TODAY UNTIL 8 PM MST (9 PM MDT). * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 55 MPH. * VISIBILITY...VISIBILITIES MAY BE REDUCED TO BELOW ONE MILE...AND OCCASIONALLY AS LOW AS ONE ONE-QUARTER MILE * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITIES. TRAVELERS ARE URGED TO USE CAUTION. && $$ AZZ015>017-020300- /O.CON.KFGZ.WI.Y.0008.000000T0000Z-140402T0300Z/ WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...FLAGSTAFF...SHOW LOW 202 PM MST TUE APR 1 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...STRONG WINDS TODAY UNTIL TO 8 PM MST (9 PM MDT). * WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 55 MPH. * IMPACTS...BLOWING DUST MAY CAUSE REDUCED VISIBILITY ON ROADWAYS. DRIVING MAY BE DIFFICULT DUE TO CROSS WINDS... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
204 WWUS75 KFGZ 020301 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 801 PM MST TUE APR 1 2014 AZZ010>014-039-040-020415- /O.EXP.KFGZ.DU.Y.0003.000000T0000Z-140402T0300Z/ /O.EXP.KFGZ.WI.Y.0008.000000T0000Z-140402T0300Z/ CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...DILKON 801 PM MST TUE APR 1 2014 ...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE WEAKENED THIS EVENING...AND WIND ADVISORY LEVEL GUSTS ARE NO LONGER EXPECTED. $$ AZZ009-020415- /O.EXP.KFGZ.DU.Y.0003.000000T0000Z-140402T0300Z/ NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- 801 PM MST TUE APR 1 2014 ...BLOWING DUST ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE WEAKENED THIS EVENING...AND BLOWING DUST IS NO LONGER EXPECTED. $$ AZZ015>017-020415- /O.EXP.KFGZ.WI.Y.0008.000000T0000Z-140402T0300Z/ WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...FLAGSTAFF...SHOW LOW 801 PM MST TUE APR 1 2014 ...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING... WINDS HAVE WEAKENED THIS EVENING...AND WIND ADVISORY LEVEL GUSTS ARE NO LONGER EXPECTED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Mar 31, 9:30 AM MST, 6 hours 5 minutes earlier.
Area forecast discussion, Mar 31, 9:30 AM MST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 930 AM MST MON MAR 31 2014 .SYNOPSIS... EXPECT BREEZY TO WINDY CONDITIONS TODAY THROUGH WEDNESDAY. A PASSING WEATHER SYSTEM WILL INCREASE THE CHANCES FOR SHOWERS WEDNESDAY AND THURSDAY. ANOTHER SYSTEM WILL CROSS THE STATE LATE FRIDAY THROUGH THE WEEKEND INCREASING THE CHANCES FOR SHOWERS ONCE AGAIN. && .DISCUSSION... A CLOSED LOW OFF THE COAST OF THE PACIFIC NORTHWEST WILL SLOWLY DIP SOUTHWARD AIDING IN ANOTHER ROUND OF WINDY CONDITIONS TODAY...ALBEIT LIGHTER THAN YESTERDAYS SPEEDS. EXPECT WINDS TO PICKUP ACROSS NORTHERN ARIZONA BEGINNING LATE MORNING AND LASTING THROUGH THE EARLY EVENING. THESE WINDS WILL GENERALLY BE FROM THE SOUTHWEST WITH THE HIGHEST GUSTS RANGING FROM 30 TO 40 MPH. AFTERNOON RELATIVE HUMIDITY VALUES WILL DIP BELOW 15 PERCENT AT SOME LOCATIONS WITH A RED FLAG WARNING IN EFFECT...SEE PHXRFWFGZ FOR DETAILS. && .PREVIOUS DISCUSSION /230 AM MST/... FROM TUESDAY INTO SUNDAY...UNSETTLED WEATHER CONDITIONS WILL CONTINUE. ONE FAST MOVING DISTURBANCE WILL BRING WINDY CONDITIONS DURING THE DAY ON TUESDAY. EXPECTING SOUTHWEST WINDS OF 20-30 MPH WITH WIND GUSTS INTO THE 40 MPH RANGE. IN ADDITION...A SLIGHT CHANCE OF SHOWERS ALONG THE ARIZONA/UTAH BORDER. ON WEDNESDAY AND THURSDAY...A STRONGER LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL SWING ACROSS THE AREA. EXPECT BREEZY TO WINDY CONDITIONS TO CONTINUE. DECENT UPWARD MOTION AND COOLING ALOFT WILL RESULT IN A GOOD CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT FROM THE MOGOLLON RIM NORTHWARD. MOUNTAIN SNOW SHOWERS WILL BE A DISTINCT POSSIBILITY THOUGH ANY ACCUMULATIONS LOOK TO BE ON THE LIGHT SIDE. MODELS SHOW ANOTHER WEAK WEATHER DISTURBANCE ON SATURDAY AND SUNDAY. THIS WEAKER SYSTEM WILL BRING A SLIGHT CHANCE OF SHOWERS BUT THE WIND DIRECTION ALOFT WILL SWITCH TO A MORE NORTHWESTERLY DIRECTION RESULTING...MOST LIKELY...IN LIGHTER DAYTIME WINDS. && .AVIATION... FOR THE 18Z PACKAGE...VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HRS. SOUTHWEST WIND SPEEDS WILL INCREASE THROUGH THE AFTERNOON HOURS BECOMING 20 TO 25 KTS WITH GUSTS 30 TO 35 KTS AFTER 21Z...THEN DECREASING TO 5 TO 15 KTS WITH GUSTS UP TO 25 KTS OVERNIGHT. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER... FOR TODAY...EXPECT ANOTHER ROUND OF LOW RH AND STRONG AND GUSTY SOUTHWEST WINDS BY AFTERNOON...AND A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF NORTHERN ARIZONA. GUSTY WINDS WILL PERSIST TONIGHT...THEN STRENGTHEN AGAIN ON TUESDAY WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE IN NORTHEASTERN ARIZONA BELOW 6000 FEET. HIGH TEMPERATURES WILL RUN FROM AROUND NORMAL TODAY TO 4-6 DEGREES BELOW NORMAL ON TUESDAY. WEDNESDAY THROUGH FRIDAY...THERE WILL BE A CHANCE FOR SHOWERS ON WEDNESDAY AS AN UPPER LEVEL WEATHER SYSTEM PUSHES A COLD FRONT ACROSS THE REGION. HIGHER HUMIDITY LEVELS ARE FORECAST THROUGH THURSDAY. HIGH TEMPERATURES WILL COOL 8-16 DEGREES BELOW SEASONAL VALUES. STRONGER SOUTHWEST WINDS ARE EXPECTED ON WEDNESDAY WITH WIND SPEEDS DECREASING ON THURSDAY AND FRIDAY. && .FGZ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM MST THIS EVENING FOR AZZ107-108-111>114-117-138-140. && PUBLIC..................RR/MCCOLLUM AVIATION/FIRE WEATHER...MCS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Mar 31, 3:55 AM MST, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 355 AM MST MON MAR 31 2014 AZZ004>018-037>040-010715- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 355 AM MST MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING PACIFIC LOW WILL BRING BREEZY TO WINDY CONDITIONS TO ARIZONA TODAY. LOW RELATIVE HUMIDITY COMBINED WITH STRONG WINDS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS ACROSS PORTIONS OF NORTHERN ARIZONA. AS A RESULT...A RED FLAG WARNING IS IN EFFECT TODAY. SEE PHXRFWFGZ OR GO TO WEATHER.GOV/FLAGSTAFF FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY EXPECT WINDY CONDITIONS ON TUESDAY WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE ACROSS PORTIONS OF NORTHERN ARIZONA. ON WEDNESDAY AND THURSDAY...THE LOW PRESSURE SYSTEM WILL MOVE THROUGH ARIZONA BRINGING A CHANCE FOR LIGHT SNOW ACCUMULATIONS TO MOUNTAIN AREAS ABOVE 6000 FEET ELEVATION. BREEZY CONDITIONS WILL CONTINUE.
In the hours before
Local storm report, Mar 31, 9:43 AM MST, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
943 AM MST MON MAR 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND DMG CANYON DE CHELLY 36.15N 109.54W
03/30/2014 APACHE AZ PARK SERVICE
&&
EVENT NUMBER FGZ1400022
041The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:01 AM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo, Yavapai | 16 hr |
| Mar 31, 3:34 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Navajo | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.